Items where Year is 2013

Up a level
Export as [feed] Atom [feed] EPP RSS 2.0 [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Number of items: 7.

Dayton, Barry H. (2013) Algorithms for real numerical varieties with application to parameterizing quadratic surface intersection curves. Albanian J. Math., 7 (2). pp. 61-75.

Foucart, Simon and Sorokina, Tatyana (2013) Generating dimension formulas for multivariate splines. Albanian J. Math., 7 (1). pp. 25-35.

Kalaj, David and Sakan, Ken-ichi (2013) Quasiconformal harmonic mappings onto a convex domain revisited. Albanian J. Math., 7 (2). pp. 51-60.

Quang, Nguyen Tien and Phung, Che Thi Kim and Tung, Ngo Sy (2013) Abelian crossed modules and strict Picard categories. Albanian J. Math., 7 (1). pp. 37-48.

Shaska, Tanush (2013) Albanian Journal of Mathematics, volume 7, 2013. Albanian J. Math., 7 . Albanian Journal of Mathematics, Vlora, Albania. ISBN 1930-1235

Temiz, Fatih and ┼×iap, Vedat (2013) Linear block and array codes correcting repeated CT burst errors. Albanian J. Math., 7 (2). pp. 77-92.

de Souza, Fausto Mar\cca (2013) Morse theory with low differentiability and degenerate critical points for functional energy of a Finsler metric. Albanian J. Math., 7 (1). pp. 3-23.

This list was generated on Mon Aug 15 21:56:22 2022 UTC.